# SDR IPXA2015052189317

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,209 hours, 11,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON PRE-FLT, EMERGENCY LIGHT BATTERY 1 LOW, R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-0400-802 , OPS CHECKED GOOD.
